# SDR PCAA0307082

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 32,184 hours, 36,421 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252C60200
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSS OF NR 2 HYDRAULIC CONTENTS AFTER TAKE OFF. HYDRAULIC ISOLATION VALVE LIGHT ILLUMINATED. EMERGENCY WAS DECLARED, AND AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED A HYDRAULIC FLEX LINE AT THE NOSE GEAR DRAG STRUT ACTUATOR. AIRCRAFT RETURNED TO SERVICE.
